| Model Number |
CC60WF |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A physician reported that during intraocular lens (iol) implantation in patient's right eye, a scratch was observed on the posterior side of the iol after it was implanted.The lens was not removed from the eye, it remains implanted.The surgery was completed on the same day and there was no patient harm.According to the surgeon, something physically scratched the posterior side of the iol.Additional information has been requested but is not available at the time of this report.